# SDR AALA201907299022

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 55,938 hours, 15,885 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS RIGHT ENGINE CONTINUES TO RUN AFTER FUEL CONTROL SWITCH MOVES TO CUTOFF, HAD TO RECYCLE SWITCH. MAINTENANCE ACCOMPLISHED 3 SUCCESSFUL ENGINE START AND SHUTDOWN CYCLES IAW AMM 71-00-00. UNABLE TO DUPLICATE MALFUNCTION.
